# SDR REXA200800004

- Difficulty date: February 22, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N8505Q
- Make and model: Cndair CL6002B19
- Aircraft serial: 7505
- Aircraft time: 16,110 hours, 13,797 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Contaminated
- Stage of operation: TO
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: C

## Discrepancy

SMOKE TOILET MESSAGE ON TAKEOFF.  INVESTIGATED DETERMINE TO BE RESIDUAL DE-ICE FLUID IN ACS SYSTEM.  MAINTENANCE COMPLIED WITH PROJECT AUTHORIZATION PA 21-009 BLOCKING OFF LAVATORY VENT TO PREVENT REPEATS DUE TO DE-ICE FLUID INGESTION CAUSING VAPORS IN LAVATORY AREA.
